# SDR AALA201904019023

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 16,321 hours, 4,722 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS THE EMERGENCY ESCAPE SEAT LIGHTS INOP AT 18 AND 19C. REPINED  CONNECTOR AT SIDEWALL IAW AWM 33-51-08. OPS TEST GOOD.
